# SDR AALA20020790

- Difficulty date: May 30, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1901 - EN ROUTE MAI-SDQ - LEFT CAPTAINS AIRSPEED ABOUT 50 KNOTS SLOW AT 250 KNOTS.  20 KNOTS SLOW AT 150 KNOTS.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED NR 1 AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
